Louisiana, 2004Damaging Wind in Louisiana, April 10, 2004
April 10, 2004 · NWS SHV · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 10, 1:45 PM CST, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 10, 1:45 PM CST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
245 PM CDT SAT APR 10 2004
.DISCUSSION...
FRONT CURRENTLY CROSSING CWA NEAR A TXK TO JACKSONVILLE LINE.
CONVECTION HAVING DIFFICULTY DEVELOPING ALONG THIS BOUNDARY
DUE TO THE SOUTHWEST LOW LEVEL FLOW. HOWEVER...OUTFLOW BOUNDARY
IS WORKING SOUTH ACROSS NORTHEAST PORTION OF CWA...AND THIS
COULD INITIATE SOME CONVECTION IN NORTH LOUISIANA AND ADJACENT
EAST TEXAS IN NEXT HOUR OR SO. FURTHER WEST...CONVECTION FIRING
IN CLOSER PROXIMITY TO UPPER TROF. THIS PRECIPITATION WILL REACH
SOUTHERN HALF OF CWA THIS EVENING...SO WILL GIVE THIS AREA
HIGHEST POPS AND MENTION OF SEVERE. HOWEVER...HEAVY RAINFALL
MAY BE THE MAIN PROBLEM...ESPECIALLY AFTER MIDNIGHT. MUCH COOLER
TEMPS EASTER SUNDAY WITH A GOOD CHANCE RAIN WILL CONTINUE OFF
AND ON THROUGHOUT THE DAY. AGAIN...SOUTHERN PORTION OF CWA WILL
CONTINUE TO HAVE BEST CHANCE. FINAL SHORT WAVE SHOULD KICK OUT
SUNDAY NIGHT...BUT WITH MAIN TROF STILL WEST OF CWA...WILL HOLD
ON TO CLOUDS AND A CHANCE OF RAIN THROUGH MONDAY. EXPECTING DRY
WEATHER TUESDAY THROUGH NEXT FRIDAY. FOR NEXT SATURDAY...GFS IS
HINTING AT SOME PRECIP WESTERN HALF OF AREA...BUT IF WEST COAST TROF
DIGS AS INDICATED...THINK THIS IS A LITTLE FAST. THUS WILL HOLD OFF
MENTION OF RAIN FOR NOW. SOME FROST POSSIBLE EAST TEXAS AND
SOUTHEAST OKLAHOMA TUESDAY MORING IF SKIES CLEAR AS INDICATED.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 54 60 44 58 / 60 50 60 30
MLU 56 60 45 59 / 70 70 60 30
TXK 50 57 42 57 / 50 30 60 30
TYR 50 58 42 57 / 60 50 60 30
LFK 56 61 43 59 / 70 70 60 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
14
Hazardous weather outlook, Apr 10, 11:00 AM CST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT APR 10 2004
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-111100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SAT APR 10 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BEGIN
MOVING INTO THE FOUR STATE REGION THIS AFTERNOON AND TONIGHT. STRONG
SURFACE HEATING WILL RESULT IN A MODERATELY UNSTABLE AIRMASS AHEAD
OF THE FRONTAL SYSTEM TODAY. LOOK FOR STRONG TO SEVERE THUNDERSTORMS
TO DEVELOP ALONG THIS FRONTAL BOUNDARY WITH THESE STORMS HAVING THE
POTENTIAL TO PRODUCE DAMAGING WIND GUSTS ALONG WITH LARGE HAIL.
LATER TONIGHT...AS THE FRONT SHIFTS SOUTHWARD INTO DEEP EAST TEXAS
AND NORTHEAST LOUISIANA...SOME OF THESE STORMS MAY PRODUCE LOCALLY
HEAVY RAINFALL...WITH FLASH FLOODING POSSIBLE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
NO HAZARDOUS WEATHER EXPECTED.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...MAY BE NEEDED THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Local storm report, Apr 10, 2:45 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 PM CDT SAT APR 10 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 6 N DETROIT 33.75N 95.27W
04/09/2004 0.75 INCH RED RIVER TX TRAINED SPOTTER
&&Thunderstorm Wind, Bossier
- When
- April 10, 4:10 PM CST
- Where
- Bossier County, 2 mi SW of Plain Dealing
- Measured
- 58 kt (67 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.900, -93.717
Trees downed across Hwy 157 near the Salem Cemetary Rd near Rocky Mount.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Avalanche in Alaska, April 10, 20041 death · 1 event
- Tornado and Hail in Texas, April 10, 2004$985,000 · F1 · 34 events
- Hail and Damaging Winds in Alabama, April 10, 2004$2.7 million · 2.5 in hail · 6 events
- Flash Flooding and Hail in Texas, April 10, 2004$100,000 · 2.75 in hail · 25 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 10, 200416 events
- Hail and Damaging Winds in Texas, April 10, 2004$14,000 · 52 kt wind · 3 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 10, 200450 kt wind · 9 events
- Hail in Oklahoma, April 10, 20041 in hail · 3 events
- Hail in North Carolina, April 10, 20041 in hail · 3 events
- Hail in Texas, April 10, 20040.75 in hail · 2 events
- Hail and Damaging Wind in Mississippi, April 10, 2004$2,000 · 1 in hail · 2 events
- Damaging Winds in Arizona, April 10, 200460 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5388868.